# SDR YADA20160611001

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 72,823 hours, 69,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH LT BLEED AIR OPEN EXHAUST ODOR IN CABIN, MAINTENANCE COULD NOT DUPLICATE ON GROUND RUNS.  ACFT GOING INTO CAMP INSPECTION.
